# SDR DHL9971227C

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING PANEL NR 8405 HAS PREVIOUS REPAIR COMING LOOSE.  INSTALLED BONDING REPAIR  PER SRM 51-20-3, 17 X 5.
